Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 23, 2016, 5:26 AM EST. It took effect at Jan 23, 2016, 10:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2016, 5:26 AM EST (10:26 UTC)
- In effect from
- Jan 23, 2016, 10:00 PM EST
- Expired
- Jan 24, 2016, 1:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
231 WHUS72 KMFL 231026 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 526 AM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING FOR GULF AND ATLANTIC WATERS... AMZ650-651-670-671-GMZ656-657-676-231830- /O.CON.KMFL.GL.W.0002.000000T0000Z-160124T0300Z/ /O.NEW.KMFL.SC.Y.0007.160124T0300Z-160124T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 526 AM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. FOR THE GULF WATERS...7 TO 15 FEET. FOR THE ATLANTIC WATERS...7 TO 11 FEET. WINDS AND SEAS SLOWLY SUBSIDING TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-630-231830- /O.CON.KMFL.SC.Y.0006.000000T0000Z-160124T0300Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 526 AM EST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS SLOWLY SUBSIDING TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
519 WHUS72 KMFL 231201 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 701 AM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING FOR GULF AND ATLANTIC WATERS... AMZ610-630-232015- /O.UPG.KMFL.SC.Y.0006.000000T0000Z-160124T0300Z/ /O.EXA.KMFL.GL.W.0002.000000T0000Z-160124T0300Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 701 AM EST SAT JAN 23 2016 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ650-651-670-671-GMZ656-657-676-232015- /O.CON.KMFL.GL.W.0002.000000T0000Z-160124T0300Z/ /O.CON.KMFL.SC.Y.0007.160124T0300Z-160124T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 701 AM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. WINDS AND SEAS SLOWLY SUBSIDING TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
774 WHUS72 KMFL 232032 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 332 PM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING FOR GULF AND ATLANTIC WATERS... AMZ650-651-670-671-GMZ656-657-676-240300- /O.CON.KMFL.GL.W.0002.000000T0000Z-160124T0300Z/ /O.CON.KMFL.SC.Y.0007.160124T0300Z-160124T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 332 PM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH LATE EVENING, BECOMING NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT. SEAS PEAKING AROUND 12 TO 14 FEET IN THE OFFSHORE GULF WATERS AND 9 TO 11 FEET IN THE GULF STREAM THIS AFTERNOON BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-630-240300- /O.CON.KMFL.GL.W.0002.000000T0000Z-160124T0300Z/ /O.EXA.KMFL.SC.Y.0007.160124T0300Z-160124T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 332 PM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY. * WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT THROUGH LATE EVENING BECOMING NORTHWEST AROUND 20 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
887 WHUS72 KMFL 240315 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1015 PM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING FOR GULF AND ATLANTIC WATERS... AMZ610-630-650-651-670-671-GMZ656-657-676-241115- /O.EXP.KMFL.GL.W.0002.000000T0000Z-160124T0300Z/ /O.CON.KMFL.SC.Y.0007.000000T0000Z-160124T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1015 PM EST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH LATE EVENING... BECOMING NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT. SEAS PEAKING AROUND 12 TO 14 FEET IN THE OFFSHORE GULF WATERS AND 9 TO 11 FEET IN THE GULF STREAM THIS AFTERNOON BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
149 WHUS72 KMFL 240315 CCA MWWMFL URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 1015 PM EST SAT JAN 23 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-241115- /O.EXP.KMFL.GL.W.0002.000000T0000Z-160124T0300Z/ /O.CON.KMFL.SC.Y.0007.000000T0000Z-160124T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1015 PM EST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH LATE EVENING... BECOMING NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT. SEAS PEAKING AROUND 12 TO 14 FEET IN THE OFFSHORE GULF WATERS AND 9 TO 11 FEET IN THE GULF STREAM THIS AFTERNOON BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
606 WHUS72 KMFL 240941 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 441 AM EST SUN JAN 24 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-241745- /O.CON.KMFL.SC.Y.0007.000000T0000Z-160124T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 441 AM EST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KT WITH GUSTS UP TO 30 KT EARLY THIS MORNING THEN SUBSIDING THROUGH THE DAY. EARLY THIS MORNING ATLANTIC SEAS 7 TO 9 FEET AND GULF SEAS 7 TO 11 FEET THEN SUBSIDING THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 5:09 AM EST, 17 minutes earlier.
Area forecast discussion, Jan 23, 5:09 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
509 AM EST SAT JAN 23 2016
.DISCUSSION...
COLD FRONT CONTINUES TO EXIT THE REGION. RECENT SATELLITE IMAGERY
INDICATES STRATOCUMULUS CONTINUING TO STREAM RAPIDLY EASTWARD
FROM THE CENTRAL GULF INTO THE EASTERN GULF WITH WITH REGIONAL
RADARS INDICATING SOME EMBEDDED SHOWERS...BUT THUS FAR MAINLY
CONFINED TO THE TAMPA BAY AREA.
THE MAIN POST FRONTAL EFFECTS FOR TODAY WILL INCLUDE STRONG WEST
TO NORTHWEST WINDS BUILDING INTO THE REGION TODAY AND INTO
TONIGHT...WITH HAZARDOUS MARINE CONDITIONS...HIGH RISK OF RIP
CURRENTS FOR THE GULF COAST BEACHES AND A POTENTIAL FOR MINOR
COASTAL FLOODING/INUNDATION FOR THE GULF COASTAL ZONE. GALE
WARNINGS ARE CURRENTLY IN EFFECT FOR THE GULF AND ATLANTIC WATERS AND
SMALL CRAFT ADVISORIES ARE CURRENTLY IN EFFECT FOR BISCAYNE BAY
AND LAKE OKEECHOBEE. SEE THE MARINE DISCUSSION BELOW FOR MORE
DETAILS. WITH THE STRONG WESTERLY WINDS BUILDING INTO THE REGION
AND WATER LEVEL AND GULF COAST WATER LEVELS ELEVATED...MINOR
COASTAL FLOODING/INUNDATION WILL REMAIN A RISK WITH A COASTAL
FLOOD STATEMENT IN EFFECT. IN ADDITION A DEVELOPING LONG PERIOD
WESTERLY SWELL WILL CONTRIBUTE TO THE RISK OF MINOR COASTAL
FLOODING/INUNDATION. THE COASTAL FLOOD STATEMENT AND HIGH RISK OF
RIP CURRENTS IS IN EFFECT THROUGH 00Z SUNDAY BUT MAY HAVE TO BE
EXTENDED AS ADDITIONAL GUIDANCE AND REGIONAL OBSERVATIONS DICTATE.
REGARDING HAZARDOUS SEAS...PLEASE SEE THE MARINE DISCUSSION BELOW.
NORTH TO NORTHWESTERLY WINDS ARE EXPECTED TO BUILD INTO THE REGION
TONIGHT WHILE SLOWLY SUBSIDING AND USHERING IN A DRY AND COLDER
AIR MASS WITH DEW POINTS RAPIDLY DECREASING LATE TODAY AND OVER
NIGHT. MOST RECENT GUIDANCE INDICATES MINIMUM WIND CHILLS TONIGHT
INTO SUNDAY MORNING COULD REACH NEAR 30 OR THE LOWER 30'S FOR A
FEW HOURS ACROSS PORTIONS OF GLADES...HENDRY AND POSSIBLY PORTIONS
OF PALM BEACH COUNTY...INCLUDING THE NORTHERN METRO AREAS. GIVEN
THE UNCERTAINTIES IN THE WIND FORECAST AND/OR SUBTLE CHANGES IN
THE DEW POINT GUIDANCE...WILL NOT ISSUE A WIND CHILL ADVISORY AT
THIS TIME BUT ONE MAY BE NECESSARY IF THE 12Z GUIDANCE INDICATES
ITS MORE LIKELY TO OCCUR. FOR THE REMAINDER OF THE SOUTH FLORIDA
METRO AREAS...DEW POINTS COULD DIP TO THE UPPER 30S TONIGHT.
A WIND ADVISORY MAY HAVE TO BE CONSIDERED LATER TODAY FOR THE
COLLIER COUNTY COASTAL ZONE. REGIONAL OBSERVATIONS CURRENTLY DO
NOT WARRANT IT, BUT WINDS ARE FORECAST TO INCREASE THIS MORNING
AND FREQUENTS GUSTS MAY MEET AT LEAST THE MINIMAL CRITERIA LATER
TODAY.
A GRADUAL WARMING TREND IS FORECAST SUNDAY NIGHT THROUGH MID-WEEK.
FOR THE EXTENDED FORECAST...LATEST GUIDANCE INDICATES ANOTHER
RAPIDLY DEVELOPING SURFACE LOW AND FRONTAL SYSTEM DEVELOPING
ACROSS THE EASTERN GULF WEDNESDAY NIGHT INTO THURSDAY. IN ADVANCE
OF THAT SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS ARE FORECAST
ACROSS THE REGION WEDNESDAY AND WEDNESDAY NIGHT AND SHOWERS ON
THURSDAY. THIS PERIOD WILL CERTAINLY HAVE TO BE MONITORED FOR
POTENTIAL FOR SIGNIFICANT WEATHER AS WE GET ADDITIONAL GUIDANCE
OVER THE NEXT COUPLE OF DAYS.
&&
.MARINE...
CURRENT GUIDANCE SEEMS TO BE ON TRACK WITH PEAK WINDS ACROSS THE
CENTRAL AND NORTHEASTERN GULF IN THE 35 TO NEAR 40 KNOT RANGE AND
SETTLEMENT POINT OBSERVATION ALSO INDICATING PEAK WINDS IN THAT
RANGE EARLY THIS MORNING. RECENT GUIDANCE CONSENSUS INDICATES
SUSTAINED WINDS IN THE 25 TO 30 KNOT RANGE TODAY WITH VALUES TO
NEAR 34 KNOTS POSSIBLE IN THE OFF SHORE WATERS EAST OF PALM BEACH
COUNTY. THEREFORE FREQUENT WIND GUSTS TO GALE FORCE ARE POSSIBLE
ACROSS THE REGIONAL GULF AND ATLANTIC WATERS TODAY WITH A GALE
WARNING IN EFFECT FOR THE GULF AND ATLANTIC WATERS. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR BISCAYNE BAY AND LAKE OKEECHOBEE. THE
GALE WARNINGS ARE IN EFFECT THROUGH 03Z SUNDAY AND THEN SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE GULF AND ATLANTIC WATERS
THROUGH 18Z SUNDAY WITH WINDS AND SEAS FORECAST TO SLOWLY SUBSIDE
00Z TONIGHT THROUGH SUNDAY.
FOR THE GULF WATERS...SEAS FORECAST TO RAPIDLY BUILD THIS MORNING
AND RANGE FROM NEAR 7 TO 13 FEET IN THE NEAR SHORE WATERS AND
FROM 13 TO NEAR 15 FEET IN THE OFF SHORE WATERS AROUND 18Z TODAY.
AFTER 00Z SEAS FORECAST TO STEADILY DECREASE OVER NIGHT AND BE
BELOW 7 FEET AROUND 18Z SUNDAY.
FOR THE ATLANTIC WATERS...SEAS FORECAST TO RAPIDLY BUILD THIS
MORNING AND RANGE FROM NEAR 7 TO 11 FEET ACROSS THE GULF STREAM
WATERS AROUND 18Z TODAY. AFTER 00Z SEAS FORECAST TO STEADILY
DECREASE OVER NIGHT AND BE BELOW 7 FEET AFTER 18Z SUNDAY.
RECENT MARINE GUIDANCE INDICATES A LONG PERIOD WESTERLY SWELL TO
NEAR 5 FEET IS POSSIBLE THIS MORNING ACROSS THE OFF SHORE GULF
WATERS AND A LONG PERIOD NORTHEAST SWELL AFFECTING THE ATLANTIC
WATERS LATE MONDAY.
&&
.FIRE WEATHER...
MINIMUM RELATIVE HUMIDITIES BELOW 35 PERCENT ARE FORECAST FOR A
FEW HOURS ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES ON SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 65 40 62 46 / 10 0 0 10
FORT LAUDERDALE 69 43 63 49 / 10 0 0 10
MIAMI 68 45 63 49 / 10 0 0 0
NAPLES 61 44 61 40 / 20 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR FLZ069.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY
FOR AMZ650-651-670-671.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR AMZ650-651-670-671.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR AMZ610-630.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY
FOR GMZ656-657-676.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR GMZ656-657-676.
&&
SHORT TERM...60/BD
LONG TERM....60/BDHazardous weather outlook, Jan 23, 4:54 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 454 AM EST SAT JAN 23 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 232200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 454 AM EST SAT JAN 23 2016 ...WIND CHILLS POTENTIALLY 35F OR COLDER LAKE REGION TONIGHT... ...STRONG RIP CURRENTS AND MINOR COASTAL FLOODING POSSIBLE GULF COAST... ...HAZARDOUS SEAS GULF AND ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT WIND: FREQUENT GUSTS TO GALE FORCE WILL CONTINUE INTO TONIGHT. A GALE WARNING IS IN EFFECT FOR ALL OF THE GULF AND ATLANTIC WATERS THROUGH THIS EVENING AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR LAKE OKEECHOBEE AND BISCAYNE BAY. GUSTS MAY BE CLOSE TO WIND ADVISORY CRITERIA OVER LAND AREAS TODAY. TEMPERATURES: WIND CHILLS MAY REACH 35F OR COLDER TONIGHT ACROSS THE LAKE REGION AND PARTS OF PALM BEACH COUNTY. A WIND CHILL ADVISORY MAY BE NECESSARY. WIND CHILLS 45F OR COLDER ARE POSSIBLE ACROSS THE REST OF SOUTH FLORIDA OVERNIGHT. FLOODING: STRONG WINDS COMBINED WITH HIGH TIDES MAY PORTEND MINOR COASTAL FLOODING, EVEN ALONG SOME ROADWAYS, ON THE GULF COAST. HIGH TIDES WILL OCCUR BETWEEN NOON AND 1PM ON SATURDAY. WAVES: SEAS OF 12 TO 15 FEET ARE FORECAST OVER THE OFFSHORE GULF WATERS TODAY WITH 4 TO 10 FEET POSSIBLE IN THE NEARSHORE GULF WATERS. IN THE ATLANTIC, SEAS ARE FORECAST 7 TO 11 FEET IN THE GULF STREAM AND OFFSHORE ATLANTIC ZONES. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES ACROSS ALL OF SOUTH FLORIDA WATERS WILL SLOWLY ABATE SUNDAY AFTERNOON AND SUNDAY NIGHT. RIP CURRENTS ALONG THE GULF COAST WILL GRADUALLY WEAKEN ALSO. MINIMUM TEMPERATURES MAY AGAIN FALL TO 45F OR BELOW ACROSS PARTS OF THE INTERIOR, WEST COAST AND LAKE REGION MONDAY MORNING. THE RIP CURRENT RISK WILL INCREASE ALONG THE EAST COAST INTO THE MIDDLE OF NEXT WEEK. THUNDERSTORMS MAY ONCE AGAIN BECOME POSSIBLE WEDNESDAY NIGHT AND THURSDAY. THIS POTENTIAL EVENT WILL NEED TO BE MONITORED FOR A FEW STRONGER STORMS, ALTHOUGH UNCERTAINTY IS LARGE THIS DEEP INTO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jan 23, 12:30 AM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1230 AM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM COASTAL FLOOD MARCO ISLAND 25.94N 81.73W
01/22/2016 COLLIER FL BROADCAST MEDIA
MINOR STREET FLOODING ACROSS PARTS OF MARCO ISLAND
DURING HIGH TIDE. PICTURES POSTED ON SOCIAL MEDIA.
&&
EVENT NUMBER MFL1600079
KMLocal storm report, Jan 23, 3:53 AM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
353 AM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
01/22/2016 M42 MPH AMZ630 FL MESONET
WXFLOW BISCAYNE BAY LIGHT
&&
EVENT NUMBER MFL1600080
KMLocal storm report, Jan 23, 3:57 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM MARINE TSTM WIND 1 S VIRGINIA KEY 25.73N 80.16W
01/22/2016 M44 MPH MIAMI-DADE FL MESONET
WXFLOW STATION BISCAYNE
&&
EVENT NUMBER MFL1600081
KMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 6:59 AM EST | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 12 hr |
| Jan 23, 3:15 PM EST | Wind Chill Advisory | MFL | Glades, Hendry, Palm Beach | 18 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.